# SDR HEEA071970

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- Aircraft time: 21,418 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG222
- Part serial: CBC335504
- Condition: Discharged
- Location: Dc System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UNABLE TO START AIRCRAFT ON FIRST START ATTEMPT AND WAS WEAK ON THE SECOND START ATTEMPT. REPLACED WITH SERVICEABLE BATTERY.
